# SDR UIEA2011031800158

- Difficulty date: March 18, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 56,635 hours, 12,173 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT NR 4 FAN REVERSER EXHIBITED A CRACK ON THE TORQUE BOX FWD FRAME.  (IN THIS INSTANCE THE CRACK HAD BEEN STOP DRILLED AND REGULARLY INSPECTED BY THE PRIOR OPERATOR JAL.  AS THE ACFT WAS IN HEAVY CHECK, SIAEC WAS ADVISED TO PERFORM A PERMANENT REPAIR IAW SB 78-061, REV 7 BUT THE REPAIR DID NOT EXTEND INTO THE CRACK AREA.  THIS EO AUTHORIZES INSP OF THE LT FAN REVERSER FOR CRACK PROPAGATION WITHIN 1000 FLIGHT HOURS AND EVERY 1000 FLIGHT HOURS THEREAFTER. EWIS)
